| Catalog Number |
1089000000 |
| Medical Device Problem Code |
Device Slipped (1584)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.11 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.Evaluation results findings (components/results): 6 devices: hydraulic system / mechanical problem identified.4 devices: hydraulic system / wear problem.1 device: rod/shaft / device migration.2 devices are pending evaluation.Evaluation results findings (components/results).2 devices: insufficient information / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 13 malfunction events(s), where it was reported the devices experienced drifting down slowly.No adverse consequence or clinically relevant delay in treatment was reported.